Jump to content
CrazyBoards.org

Generic Wellbutrin (bupropion) increase 150mg to 200mg causing self harm, and wanting to throw my life away and drive far away?


Recommended Posts

Hi. I haven't been here for awhile. I'm experiencing wanting to burn myself, leave home, blurred vision,  mild suicidal ideation, recklessness, chain smoking and erratic PMS symptoms.

My increase is going into two weeks from generic wellbutrin 150mg- 200mg. (some less mild symptoms that I didnt notice on the 150mg till I read about it.) 200mg making me insane. However,

I called my clinic, its better that I have realized its a med issue and not acted much on my thoughts and feelings.

Waiting for a call back.

Is there anyway to ease my symptoms till I hear back from the doctor?

 

-Jenaddict

Axis 1:Bipolar One

Meds:

abilify 30mg

generic wellbutrin 200mg

tegratol 200mg

inderal 10mg

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...